Bernoulli

  • Bernoulli
  • Volume 23, Number 4A (2017), 2330-2379.

Laws of the iterated logarithm for symmetric jump processes

Panki Kim, Takashi Kumagai, and Jian Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Based on two-sided heat kernel estimates for a class of symmetric jump processes on metric measure spaces, the laws of the iterated logarithm (LILs) for sample paths, local times and ranges are established. In particular, the LILs are obtained for $\beta$-stable-like processes on $\alpha$-sets with $\beta>0$.

Article information

Source
Bernoulli, Volume 23, Number 4A (2017), 2330-2379.

Dates
Received: April 2015
Revised: January 2016
First available in Project Euclid: 9 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.bj/1494316820

Digital Object Identifier
doi:10.3150/16-BEJ812

Mathematical Reviews number (MathSciNet)
MR3648033

Zentralblatt MATH identifier
06778244

Keywords
law of the iterated logarithm local time range sample path stable-like process symmetric jump processes

Citation

Kim, Panki; Kumagai, Takashi; Wang, Jian. Laws of the iterated logarithm for symmetric jump processes. Bernoulli 23 (2017), no. 4A, 2330--2379. doi:10.3150/16-BEJ812. https://projecteuclid.org/euclid.bj/1494316820


Export citation

References

  • [1] Aurzada, F., Döring, L. and Savov, M. (2013). Small time Chung-type LIL for Lévy processes. Bernoulli 19 115–136.
  • [2] Barlow, M.T. (1998). Diffusions on fractals. In Ecole d’été de probabilités de Saint-Flour XXV – 1995. Lecture Notes in Math. 1690 1–121. Berlin: Springer.
  • [3] Barlow, M.T. and Bass, R.F. (1992). Transition densities for Brownian motion on the Sierpiński carpet. Probab. Theory Related Fields 91 307–330.
  • [4] Barlow, M.T. and Bass, R.F. (1999). Brownian motion and harmonic analysis on Sierpinski carpets. Canad. J. Math. 51 673–744.
  • [5] Barlow, M.T., Bass, R.F. and Kumagai, T. (2009). Parabolic Harnack inequality and heat kernel estimates for random walks with long range jumps. Math. Z. 261 297–320.
  • [6] Barlow, M.T., Grigor’yan, A. and Kumagai, T. (2009). Heat kernel upper bounds for jump processes and the first exit time. J. Reine Angew. Math. 626 135–157.
  • [7] Barlow, M.T. and Perkins, E.A. (1988). Brownian motion on the Sierpiński gasket. Probab. Theory Related Fields 79 543–623.
  • [8] Bass, R.F. and Kumagai, T. (2000). Laws of the iterated logarithm for some symmetric diffusion processes. Osaka J. Math. 37 625–650.
  • [9] Blumenthal, R.M. and Getoor, R.K. (1968). Markov Processes and Potential Theory. Pure and Applied Mathematics 29. New York: Academic Press.
  • [10] Buchmann, B. and Maller, R. (2011). The small-time Chung–Wichura law for Lévy processes with non-vanishing Brownian component. Probab. Theory Related Fields 149 303–330.
  • [11] Buchmann, B., Maller, R.A. and Mason, D.M. (2015). Laws of the iterated logarithm for self-normalised Lévy processes at zero. Trans. Amer. Math. Soc. 367 1737–1770.
  • [12] Chen, Z., Kim, P. and Kumagai, T. (2009). On heat kernel estimates and parabolic Harnack inequality for jump processes on metric measure spaces. Acta Math. Sin. (Engl. Ser.) 25 1067–1086.
  • [13] Chen, Z. and Kumagai, T. (2003). Heat kernel estimates for stable-like processes on $d$-sets. Stochastic Process. Appl. 108 27–62.
  • [14] Chen, Z. and Kumagai, T. (2008). Heat kernel estimates for jump processes of mixed types on metric measure spaces. Probab. Theory Related Fields 140 277–317.
  • [15] Chen, Z.-Q., Kumagai, T. and Wang, J. (2016). Stability of heat kernel estimates and parabolic Harnack inequalities for jump processes on metric measure spaces. In preparation.
  • [16] Croydon, D.A. (2015). Moduli of continuity of local times of random walks on graphs in terms of the resistance metric. Trans. London Math. Soc. 2 57–79.
  • [17] Donsker, M.D. and Varadhan, S.R.S. (1977). On laws of the iterated logarithm for local times. Comm. Pure Appl. Math. 30 707–753.
  • [18] Dupuis, C. (1974). Mesure de Hausdorff de la trajectoire de certains processus à accroissements indépendants et stationnaires. In Séminaire de Probabilités VIII (Univ. Strasbourg, Année Universitaire 19721973). Lecture Notes in Math. 381 37–77. Berlin: Springer.
  • [19] Fukushima, M., Oshima, Y. and Takeda, M. (2011). Dirichlet Forms and Symmetric Markov Processes, 2nd rev. and ext. ed. De Gruyter Studies in Mathematics 19. Berlin: de Gruyter.
  • [20] Fukushima, M., Shima, T. and Takeda, M. (1999). Large deviations and related LIL’s for Brownian motions on nested fractals. Osaka J. Math. 36 497–537.
  • [21] Garsia, A.M. (1972). Continuity properties of Gaussian processes with multidimensional time parameter. In Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability (Univ. California, Berkeley, Calif., 1970/1971), Vol. II: Probability Theory 369–374. Berkeley, CA: Univ. California Press.
  • [22] Getoor, R.K. and Kesten, H. (1972). Continuity of local times for Markov processes. Compos. Math. 24 277–303.
  • [23] Griffin, P.S. (1985). Laws of the iterated logarithm for symmetric stable processes. Z. Wahrsch. Verw. Gebiete 68 271–285.
  • [24] Grigor’yan, A. and Hu, J. (2014). Upper bounds of heat kernels on doubling spaces. Mosc. Math. J. 14 505–563, 641–642.
  • [25] Heinonen, J. (2001). Lectures on Analysis on Metric Spaces. Universitext. New York: Springer.
  • [26] Khinchin, A. (1924). Über einen Satz der Wahrscheinlichkeitsrechnung. Fund. Math. 6 9–20.
  • [27] Khinchin, A. (1938). Zwei Sätze über stochastische prozess mit stabilen verteilungen. Mat. Sb. 3 577–594.
  • [28] Kigami, J. (2012). Resistance forms, quasisymmetric maps and heat kernel estimates. Mem. Amer. Math. Soc. 216 vi+132.
  • [29] Knopova, V. and Schilling, R.L. (2014). On the small-time behaviour of Lévy-type processes. Stochastic Process. Appl. 124 2249–2265.
  • [30] Kumagai, T. (2003). Some remarks for stable-like jump processes on fractals. In Fractals in Graz 2001. Trends Math. 185–196. Basel: Birkhäuser.
  • [31] Kumagai, T. (2014). Random Walks on Disordered Media and Their Scaling Limits. Lecture Notes in Math. 2101. Cham: Springer.
  • [32] Kumagai, T. and Sturm, K. (2005). Construction of diffusion processes on fractals, $d$-sets, and general metric measure spaces. J. Math. Kyoto Univ. 45 307–327.
  • [33] Marcus, M.B. and Rosen, J. (1992). Sample path properties of the local times of strongly symmetric Markov processes via Gaussian processes. Ann. Probab. 20 1603–1684.
  • [34] Marcus, M.B. and Rosen, J. (2006). Markov Processes, Gaussian Processes, and Local Times. Cambridge Studies in Advanced Mathematics 100. Cambridge: Cambridge Univ. Press.
  • [35] Petrov, V.V. (2002). A note on the Borel–Cantelli lemma. Statist. Probab. Lett. 58 283–286.
  • [36] Sato, K. (1999). Lévy Processes and Infinitely Divisible Distributions. Cambridge Studies in Advanced Mathematics 68. Cambridge: Cambridge Univ. Press.
  • [37] Savov, M. (2009). Small time two-sided LIL behavior for Lévy processes at zero. Probab. Theory Related Fields 144 79–98.
  • [38] Simon, B. (1982). Schrödinger semigroups. Bull. Amer. Math. Soc. (N.S.) 7 447–526.
  • [39] Taylor, S.J. (1967). Sample path properties of a transient stable process. J. Math. Mech. 16 1229–1246.
  • [40] Wee, I.S. (1988). Lower functions for processes with stationary independent increments. Probab. Theory Related Fields 77 551–566.
  • [41] Wee, I.S. (1992). The law of the iterated logarithm for local time of a Lévy process. Probab. Theory Related Fields 93 359–376.
  • [42] Xiao, Y. (2004). Random fractals and Markov processes. In Fractal Geometry and Applications: A Jubilee of Benoît Mandelbrot, Part 2. Proc. Sympos. Pure Math. 72 261–338. Providence, RI: Amer. Math. Soc.
  • [43] Yan, J. (2006). A simple proof of two generalized Borel–Cantelli lemmas. In In Memoriam Paul-André Meyer: Séminaire de Probabilités XXXIX. Lecture Notes in Math. 1874 77–79. Berlin: Springer.